# SDR CA131101008

- Difficulty date: October 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 25,585 hours
- Engine: Ge CF348C5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: GG670800143
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF SLATS, ACUATORS AND ANTI-ICE DUCTS THE LT TELESCOPING DUCT WAS FOUND BENT, FURTHER INVESTIGATION SHOWED THAT THE MIDDLE TUBE WAS EXTENDED APPROX 8" MORE THAN THE RT.  A NEW TELESCOPING DUCT WAS INSTALLED IAW AMM AND ACFT RELEASED FOR SERVICE. AS A REF THE FORCE REQUIRED TO EXTEND THE DAMAGED DUCT WAS MEASURED AND IT WAS FOUND TO APPROXIMATELY 10 TIMES THE AMOUNT REQUIRED TO MOVE THE NEW DUCT.  ALL PICTURES AND INFORMATION INCLUDING DAMAGED PART SENT TO THE OEM FOR INVESTIGATION.
